I started at 0.5 2x a day a.m. and p.m. for a few weeks, and am now on 10 mg 2 x a day a.m. and p.m. for probably about a week now. I am so tired I want to cry. I feel like I need a nap! I want to do nothing because I'm so tired. Does this go away? Also had a very bad migraine this past weekend after having a headache for days. Not sure it's worth it. Also waking up in early morning but not sure if that's related. I will stop medications due to side effects. I seem to be pretty sensitive to whatever side effect there is.
BuSpar - Excessive sleepiness?
- 13 Jul 2015 by mamawilli
- 14 July 2015
I do remember being tired but not extremely so and a slight headache for a week or so, I was also a bit restless for about a week then everything slowly disappeared with the exception of the being tired a good share of the time, but for me that was heaven sent as up to that point I was he being problems getting to sleep.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jun 2011 • 1 answer
Updated 9 Jul 2011 • 3 answers
Updated 7 Aug 2015 • 1 answer
Updated 28 May 2017 • 2 answers
Updated 12 Dec 2017 • 3 answers